# SDR IPXA2018113036448

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,867 hours, 12,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR SLIDE WARNING LIGHT AND BUZZER ACTIVATED INFLIGHT. CAME ON AFTER LEVEL OFF AT FL 220 AND SILENCED DURING DESCENT AT 10000 FT.  INSPECTED THE DOOR OPEN & LATCH MECHANISM & SLIDE MECHANISM IAW 52-70-00-0501.   NO DEFECTS NOTED.
